CSpace

Browse/Search Results:  1-10 of 265 Help

Selected(0)Clear Items/Page:    Sort:
Spatial propagation in nonlocal dispersal Fisher-KPP equations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 280, 期号: 10, 页码: 35
Authors:  Xu, Wen-Bing;  Li, Wan-Tong;  Ruan, Shigui
Favorite  |  View/Download:10/0  |  Submit date:2021/04/26
Nonlocal dispersal Fisher-KPP equation  Spatial propagation  Spreading speed  Asymmetric kernel  
A New Exponential Compact Scheme for the Two-Dimensional Unsteady Nonlinear Burgers' and Navier-Stokes Equations in Polar Cylindrical Coordinates 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 卷号: 14, 期号: 2, 页码: 488-507
Authors:  Mohanty, R. K.;  Yuan, Li;  Sharma, Divya
Favorite  |  View/Download:9/0  |  Submit date:2021/04/26
Half-step discretization  compact scheme in exponential form  two-level implicit scheme  Burgers' equation  Navier-Stokes equations of motion  Taylor-vortex problem  
Compensated projected Euler-Maruyama method for stochastic differential equations with superlinear jumps 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2021, 卷号: 393, 页码: 11
Authors:  Li, Min;  Huang, Chengming;  Chen, Ziheng
Favorite  |  View/Download:1/0  |  Submit date:2021/04/26
Stochastic differential equations with jumps  Compensated projected Euler-Maruyama method  Mean square convergence  C-stability  B-consistency  
Normalized solutions to the Chern-Simons-Schrodinger system 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 280, 期号: 5, 页码: 65
Authors:  Gou, Tianxiang;  Zhang, Zhitao
Favorite  |  View/Download:2/0  |  Submit date:2021/04/26
Chern-Simons-Schrodinger system  Normalized solutions  Standing waves  Orbital instability  
Design and Implementation of Bounded Finite-Time Control Algorithm for Speed Regulation of Permanent Magnet Synchronous Motor 期刊论文
IEEE TRANSACTIONS ON INDUSTRIAL ELECTRONICS, 2021, 卷号: 68, 期号: 3, 页码: 2417-2426
Authors:  Du, Haibo;  Wen, Guanghui;  Cheng, Yingying;  Lu, Jinhu
Favorite  |  View/Download:1/0  |  Submit date:2021/04/26
Mathematical model  Heuristic algorithms  Stability analysis  Control systems  Observers  Permanent magnet motors  Disturbance estimation compensation  finite-time control  permanent magnet synchronous motor (PMSM)  speed regulation  
Rotating vortex patches for the planar Euler equations in a disk 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 275, 页码: 509-532
Authors:  Cao, Daomin;  Wan, Jie;  Wang, Guodong;  Zhan, Weicheng
Favorite  |  View/Download:1/0  |  Submit date:2021/04/26
Vortex patch  Euler equations  Variational analysis  Nonlinear orbital stability  
Central discontinuous Galerkin methods on overlapping meshes for wave equations 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2021, 卷号: 55, 期号: 1, 页码: 329-356
Authors:  Liu, Yong;  Lu, Jianfang;  Shu, Chi-Wang;  Zhang, Mengping
Favorite  |  View/Download:1/0  |  Submit date:2021/04/26
Optimal error estimates  central DG method  second order wave equation  dispersion analysis  
Analysis of the second-order BDF scheme with variable steps for the molecular beam epitaxial model without slope selection 期刊论文
SCIENCE CHINA-MATHEMATICS, 2021, 页码: 16
Authors:  Liao, Hong-Lin;  Song, Xuehua;  Tang, Tao;  Zhou, Tao
Favorite  |  View/Download:2/0  |  Submit date:2021/04/26
molecular beam epitaxial growth  variable-step BDF2 scheme  discrete orthogonal convolution kernels  energy stability  convergence analysis  
A Superconvergent Nonconforming Mixed FEM for Multi-Term Time-Fractional Mixed Diffusion and Diffusion-Wave Equations with Variable Coefficients 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2021, 卷号: 11, 期号: 1, 页码: 63-92
Authors:  Fan, Huijun;  Zhao, Yanmin;  Wang, Fenling;  Shi, Yanhua;  Tang, Yifa
Favorite  |  View/Download:34/0  |  Submit date:2021/01/14
Nonconforming mixed FEM  multi-term time-fractional mixed diffusion and diffusion-wave equations  L1 time-stepping method  Crank-Nicolson scheme  convergence and superconvergence  
Global Well-Posedness and Exponential Stability of 3D Navier-Stokes Equations with Density-Dependent Viscosity and Vacuum in Unbounded Domains 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2021, 页码: 27
Authors:  He, Cheng;  Li, Jing;  Lu, Boqiang
Favorite  |  View/Download:1/0  |  Submit date:2021/04/26